RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5307,
    author = {Xinhua Xiong},
    title = {{A short proof of an identity for cubic partition function}},
    language = {english},
    journal = {Commun. Korean Math. Soc.},
    volume = {26},
    number = {4},
    pages = {551--555},
    isbn_issn = {ISSN: 1225-1763 },
    year = {2011},
    refereed = {yes},
    length = {4},
    url = {http://arxiv.org/abs/1004.5450}
    }